# SDR F3LA200800604

- Difficulty date: September 8, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: NON ROUTINE C050752. DURING C3 C-CHECK, INSPECTION FOUND (1) MOUNT BUSHING CORRODED ON FLOOR PANEL 261DE.  MAINTENANCE REMOVED AND REPLACED MOUNT BUSHING ON C-CHECK CARD NR C5341032. UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE. (K)
